MAUDE Adverse Event Report: B.BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B.BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540018-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the complainant: a patient returned for their 5fu pump disconnect and the carry case was wet.Customer is confident the pump leaked because 5fu crystalizes and the carry case has this film at the bottom.Upon visual inspection, there is no apparent cause of the leak (no hole in the tubing, etc).There is crystallization at the proximal end of the pump (opposite end where filled).No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was submitted to the manufacturer for evaluation.External tube was removed, and the solution flowed out from the patient connector.The external tube was reassembled back and no leakage observed from the complaint sample.Discofix cap was removed, no abnormalities and no leakage was observed.The sample was filled with red dye for further testing; no leakage was observed.The big bottom cap (bbc) was removed and no leakage was observed between the tube connections.The pvc was cut to observe the condition of silicone sleeve.No leakage was detected.No cracks/damages or leakage was observed at the filter.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.Based on the investigation, the reported issue could not be observed nor replicated.The complaint is considered not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B.BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A
via xxv luglio 11
mirandola 41037
IT   41037
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key24582359
Report Number9610825-2026-00136
Device Sequence Number21421459
Product Code MEB
UDI-Device Identifier04046964448638
UDI-Public(01)04046964448638(11)250724(17)300701(10)25G24GE561
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4540018-02
Device Lot Number25G24GE561
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown